On solutions of the wave equation with homogeneous Cauchy data

Jun Kato, Tohru Ozawa

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In this article, the behavior of solutions to the free wave equation with homogeneous Cauchy data are considered. In particular, the propagation of singularities are observed explicitly. Such Cauchy data are of special interest in view of applications to self-similar solutions to nonlinear wave equations.

Original languageEnglish
Pages (from-to)93-107
Number of pages15
JournalAsymptotic Analysis
Volume37
Issue number2
Publication statusPublished - 2004 Feb 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On solutions of the wave equation with homogeneous Cauchy data'. Together they form a unique fingerprint.

  • Cite this